Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 199, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 10, 2010, 9:20 PM CDT for 4 counties in Minnesota. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2010, 9:20 PM CDT (02:20 UTC)
- Expired
- Aug 10, 2010, 10:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dakota County, MN, Le Sueur County, MN, Rice County, MN, Scott County, MN
The radar
The Minneapolis radar (KMPX), 40 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.3 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1596 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
437 WUUS53 KMPX 110220 SVRMPX MNC037-079-131-139-110315- /O.NEW.KMPX.SV.W.0199.100811T0220Z-100811T0315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 920 PM CDT TUE AUG 10 2010 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN DAKOTA COUNTY IN EAST CENTRAL MINNESOTA... SOUTHEASTERN SCOTT COUNTY IN EAST CENTRAL MINNESOTA... NORTHEASTERN LE SUEUR COUNTY IN SOUTH CENTRAL MINNESOTA... NORTHWESTERN RICE COUNTY IN SOUTH CENTRAL MINNESOTA... * UNTIL 1015 PM CDT * AT 917 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KILKENNY...OR ABOUT 15 MILES WEST OF FARIBAULT...AND MOVING NORTHEAST AT 20 MPH. LOCATIONS IN THE WARNING INCLUDE... MONTGOMERY... LONSDALE... NEW PRAGUE... VESELI... WEBSTER... NEW MARKET... ELKO... HEIDELBERG... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. && LAT...LON 4468 9349 4452 9311 4424 9354 4438 9371 TIME...MOT...LOC 0220Z 211DEG 19KT 4436 9357 WIND...HAIL 60MPH 1.00IN $$
1 follow-up statement
326 WWUS53 KMPX 110307 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1007 PM CDT TUE AUG 10 2010 MNC037-079-131-139-110317- /O.EXP.KMPX.SV.W.0199.000000T0000Z-100811T0315Z/ DAKOTA MN-SCOTT MN-LE SUEUR MN-RICE MN- 1007 PM CDT TUE AUG 10 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RICE... NORTHEASTERN LE SUEUR...SOUTHEASTERN SCOTT AND SOUTHWESTERN DAKOTA COUNTIES WILL EXPIRE AT 1015 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER TORRENTAIL RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4468 9349 4452 9311 4424 9354 4438 9371 TIME...MOT...LOC 0307Z 211DEG 19KT 4457 9339 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 5:08 PM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, Aug 10, 5:08 PM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 508 PM CDT TUE AUG 10 2010 .UPDATED FOR THE 00Z AVIATION DISCUSSION BELOW... .DISCUSSION... SEVERAL FACTORS WILL LEAD TO VERY LOW CONFIDENCE IN THE SHORT TERM AS MOISTURE CONVERGENCE/THETA-E ADVECTION AND CURRENT CONVECTION ACROSS WESTERN MN WILL LEAD TO A DISRUPTION OF POPS/QPF OVERNIGHT. CURRENT REGIONAL RADAR AND WV IMAGERY DOES SHOW THE APPARENT UPPER LOW BEGINNING TO DEVELOP NEAR THE SD/ND/MN BORDER EARLY THIS AFTN. THEREFORE...BEST OVERALL LIFT/MOISTURE ADVECTION WILL BE ACROSS WC MN...AND INTO N MN FOR THE NEXT SEVERAL HRS...WITH FLOODING BECOMING A MAJOR PROBLEM. CONVECTIVE LINE OF STORMS ACROSS SW/WC MN CONTINUES TO BUILD TO THE N/NE...WHICH WILL LEAD TO LIKELY POPS ACROSS SOUTHERN/EC/C MN...AS WELL AS WC WISCONSIN LATER THIS AFTN/EVENING HRS. HOWEVER...MAIN SFC FRONT OR CONVERGENCE LINE...WITH AMPLE MOISTURE IN THE BOUNDARY LAYER...MAY ALLOW FOR MORE DEVELOPMENT ACROSS EASTERN SD/WESTERN MN LATER THIS EVENING. HOWEVER...THIS IS WHERE CONFIDENCE REMAINS LOW AS THE MAIN LIFT WILL BE ACROSS NORTHERN MN. THEREFORE...LATE AFTN/EVENING FORECAST IS BASED ON CURRENT RADAR TRENDS IN THE NEXT 2-3 HRS...WITH ONLY CHC POPS OVERNIGHT IN FAR EASTERN MN/WESTERN WISCONSIN...WITH NIL OR 10-15% IN THE FAR WEST. LATER SHIFTS WILL NEED TO UPDATE IF CONVECTION DECIDES TO DEVELOP IN EASTERN SD THIS EVENING. AFTER TONIGHT...MAIN UPPER LOW WILL BE ACROSS NORTHERN MN/SOUTHERN CANADIAN...WITH ONLY A WEAK CONVERGENCE LINE MOVING ACROSS THE FA. ALTHOUGH THERE REMAINS SOME THREAT OF REDEVELOPMENT WEDNESDAY AFTN...ESPECIALLY IN WESTERN WISCONSIN...AND CENTRAL MN...NOT TO CONFIDENT TO CHG CURRENT FORECAST TRENDS. AFTER WEDNESDAY...MODELS ARE SPEEDING UP THE NEXT SHORT WAVE AND ASSOCIATED LIFT/MOISTURE TO AFFECT THE WESTERN FA BY LATE WEDNESDAY NIGHT/THURSDAY MORNING. ALTHOUGH IT WILL RAIN BY LATE IN THE WEEK...TIMING OF THE ONSET OF CONVECTION REMAINS A PROBLEM. HAVE UPDATED FOR A FASTER SCENARIO FOR SHRA/TSRA IN THE W/SW FA...WITH A CONTINUE CHC THRU LATE FRIDAY. THIS SHORT WAVE BY THE END OF THE WEEK IS FAIRLY STRONG...WITH A STRONG PVA ANOMALY MOVING ACROSS THE DAKOTAS BY LATE FRIDAY AFTN/EVENING. SVR WX IS A GOOD POSSIBILITY...ESPECIALLY IF INSTABILITY AND UPPER DYNAMICS COME TOGETHER DURING PRIME HEATING. SEE LATEST SPC PAGE FOR THE LATEST INFORMATION. AFT SATURDAY...AND INTO TUESDAY...A BROAD AREA OF LOW PRESSURE/UPPER TROUGH/ THAT WILL BE CENTERED ACROSS HUDSON BAY BY EARLY NEXT WEEK...WILL LEAD TO NW FLOW IN OUR REGION...AND A MUCH COOLER/STABLE CANADIAN AIR MASS. ..JLT.. && .AVIATION... /00Z TAF ISSUANCE/ A BAND OF STRONGER THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH PARTS OF EAST CENTRAL...SOUTH CENTRAL MN INTO WEST CENTRAL WISCONSIN TONIGHT WITH SCATTERED SHRAS AND ISOLATED THUNDERSTORMS AFTER THE INITIAL WAVE GOES THROUGH. SFC BOUNDARY AND COOL FRONT SLOWLY MOVING INTO CENTRAL MN OVERNIGHT. MARGINAL WEATHER CONDS IN THE VICINITY OF THE THUNDERSTORMS...MORE WIDESPREAD IFR/MARGINAL FLYING CONDITIONS IN STRATUS/FOG LATER TONIGHT AND EARLY WEDNESDAY MORNING. CONDS IMPROVING TO VFR BY AFTERNOON MOST LOCATIONS. SFC WNDS SOUTHEAST 5 TO 10 KNOTS...THEN BECOMING WEST AFTER THE SFC FRONTAL BOUNDARY PASSES. .KMSP...SEE DISCUSSION ABOVE FOR THE REASON BEHIND THE FORECAST. CEILINGS AND VISBILITIES LOWERING TO MARGINAL TO IFR FLYING CONDITIONS IN STRATUS AND FOG AFTER SHRA/ISOLD TRSA DIMINISH OVER THE AREA LATER THIS EVENING. WINDS SOUTHEAST 5 TO 10 KNOTS...BECOMING WEST AROUND 10 KNOTS WEDNESDAY AFTERNOON. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JLT/JM
Hazardous weather outlook, Aug 10, 8:49 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 849 PM CDT TUE AUG 10 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 111700- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 849 PM CDT TUE AUG 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE OVER PORTIONS OF EAST CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. SOME OF THE STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL...SMALL HAIL ALONG WITH WIND GUSTS TO NEAR 40 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE EAST OF I-35 ON WEDNESDAY. SEVERE WEATHER IS NOT EXPECTED... BUT HEAVY RAIN WILL REMAIN A POTENTIAL THREAT. THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA THURSDAY NIGHT INTO SATURDAY... THEN AGAIN ON MONDAY. THERE IS A SLIGHT RISK THAT THE STORMS THURSDAY NIGHT AND FRIDAY COULD BE SEVERE... ALTHOUGH IT IS TOO SOON TO PINPOINT THE LOCATIONS AND SPECIFIC TIME FRAME WHEN SEVERE WEATHER IS MOST LIKELY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Aug 10, 5:34 PM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
534 PM CDT TUE AUG 10 2010
MNZ091-092-102315-
FARIBAULT-MARTIN-
534 PM CDT TUE AUG 10 2010
AT 531 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES SOUTH OF FAIRMONT...OR 9 MILES EAST OF CEYLON.
THIS STORM WAS MOVING NORTHEAST AT 20 MPH.
WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
EAST CHAIN.
FAIRMONT.
GRANADA.
GUCKEEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4350 9461 4385 9436 4375 9406 4349 9431
4349 9459
TIME...MOT...LOC 2234Z 211DEG 16KT 4353 9444Local storm report, Aug 10, 5:44 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
544 PM CDT TUE AUG 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 5 W ISANTI 45.49N 93.36W
08/10/2010 ISANTI MN LAW ENFORCEMENT
POWER LINES DOWN.
&&
DEVINNYLocal storm report, Aug 10, 5:47 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
547 PM CDT TUE AUG 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HAIL 4 NW LASTRUP 46.08N 94.12W
08/07/2010 M1.00 INCH MORRISON MN TRAINED SPOTTER
0803 PM TORNADO 3 W EVANSVILLE 46.01N 95.75W
08/07/2010 DOUGLAS MN NWS STORM SURVEY
AN NWS STORM DAMAGE SURVEY FROM THE OFFICE IN GRAND FORKS
DETERMINED THAT AN EF-1 TORNADO TOUCHED DOWN IN GRANT
COUNTY AND PRODUCED INTERMITTENT DAMAGE EASTWARD INTO
DOUGLAS COUNTY. DAMAGE IN DOUGLAS COUNTY WAS TREE DAMAGE.
TOTAL PATH LENGTH WAS ABOUT 19 MILES...APPROXIMATELY
THREE AND A HALF MILES IN DOUGLAS COUNTY. TIME AND
LOCATION ARE ESTIMATES OF WHEN THE TORNADO CROSSED INTO
DOUGLAS COUNTY.
0805 PM TORNADO 3 W EVANSVILLE 46.01N 95.75W
08/07/2010 DOUGLAS MN FIRE DEPT/RESCUE
0812 PM TSTM WND DMG EVANSVILLE 46.01N 95.68W
08/07/2010 DOUGLAS MN FIRE DEPT/RESCUE
MOST OF THE CITY LOST POWER.
0812 PM FUNNEL CLOUD 5 SW BERTHA 46.21N 95.14W
08/07/2010 TODD MN EMERGENCY MNGR
NEAR COUNTY RD 22 AND COUNTY RD 1
0817 PM TSTM WND DMG 3 N BRANDON 46.01N 95.60W
08/07/2010 DOUGLAS MN LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0818 PM TORNADO 4 S EVANSVILLE 45.95N 95.68W
08/07/2010 DOUGLAS MN PUBLIC
A BRIEF TORNADO TOUCHDOWN WAS REPORTED BY THE PUBLIC
SOUTH OF EVANSVILLE, NEAR INTERSTATE 94.
0820 PM FUNNEL CLOUD 1 ENE BERTHA 46.27N 95.04W
08/07/2010 TODD MN TRAINED SPOTTER
0820 PM HAIL 1 E BRANDON 45.97N 95.58W
08/07/2010 M1.00 INCH DOUGLAS MN FIRE DEPT/RESCUE
0823 PM FUNNEL CLOUD 5 NW ALEXANDRIA 45.93N 95.45W
08/07/2010 DOUGLAS MN FIRE DEPT/RESCUE
OCCURRED 8 MILES SOUTHWEST OF LAKE MILTONA.
0823 PM FUNNEL CLOUD 13 N ALEXANDRIA 46.06N 95.38W
08/07/2010 DOUGLAS MN FIRE DEPT/RESCUE
FUNNEL CLOUD SIGHTED OVER NORTH END OF LAKE MILTONA.
0826 PM FUNNEL CLOUD 7 W ALEXANDRIA 45.87N 95.52W
08/07/2010 DOUGLAS MN FIRE DEPT/RESCUE
0827 PM FUNNEL CLOUD 7 NW ALEXANDRIA 45.95N 95.48W
08/07/2010 DOUGLAS MN LAW ENFORCEMENT
0837 PM FUNNEL CLOUD ALEXANDRIA 45.87N 95.38W
08/07/2010 DOUGLAS MN LAW ENFORCEMENT
OCCURRED IN NORTHERN PORTION OF CITY.
0841 PM HAIL GARFIELD 45.94N 95.49W
08/07/2010 M1.00 INCH DOUGLAS MN TRAINED SPOTTER
0846 PM TSTM WND GST CARLOS 45.97N 95.29W
08/07/2010 E70.00 MPH DOUGLAS MN LAW ENFORCEMENT
0900 PM HAIL CARLOS 45.97N 95.29W
08/07/2010 M0.75 INCH DOUGLAS MN CO-OP OBSERVER
ESTIMATED WIND 45 MPH AND 1.18 PCPN FROM STORM.
0903 PM HAIL 4 NW LASTRUP 46.08N 94.12W
08/07/2010 M1.00 INCH MORRISON MN TRAINED SPOTTER
0922 PM HAIL 4 NNW PLEASANT LAKE 45.55N 94.32W
08/07/2010 M0.75 INCH STEARNS MN TRAINED SPOTTER
1005 PM TSTM WND GST LASTRUP 46.04N 94.06W
08/07/2010 M59.00 MPH MORRISON MN MESONET
OCCURRED AT MILE POST 140.
1023 PM TSTM WND DMG ST JOSEPH 45.57N 94.32W
08/07/2010 STEARNS MN TRAINED SPOTTER
15 INCH DIAMETER HEALTHY TREE PULLED OUT BY ROOTS. ALSO
NOTED 3/4 INCH HAIL AS WELL.
1030 PM TSTM WND DMG MILACA 45.76N 93.65W
08/07/2010 MILLE LACS MN TRAINED SPOTTER
PATIO AWNING BLOWN AWAY. PORT-A-POTTIES BLOWN OVER. TWO
TO THREE INCH DIAMETER TREE LIMB TWENTY INCHES LONG
SEVERED. PART OF NORTHERN PORTION OF CITY LOST POWER.
1140 PM TORNADO 6 E LUCK 45.58N 92.34W
08/07/2010 POLK WI NWS STORM SURVEY
EXTENSIVE TREE DAMAGE THROUGH TORNADO PATH INCLUDING
HUNDREDS OF TREES SNAPPED AND UPROOTED. STRONGEST DAMAGE
INCLUDED A THREE FEET DIAMETER PINE TREE SNAPPED AND
MULTIPLE TWO FEET DIAMETER TREES SNAPPED AND UPROOTED. IN
ADDITION...STRUCTURAL DAMAGE INCLUDED SHINGLES BLOWN OFF
A ROOF...WINDOWS IN HOUSES AND CARS BLOWN OUT...AND A
WOODEN TRAILER FRAME LODGED IN A TREE.
1140 PM HAIL ELK RIVER 45.33N 93.57W
08/07/2010 M0.88 INCH SHERBURNE MN TRAINED SPOTTER
1157 PM TSTM WND DMG 1 NNW CUMBERLAND 45.55N 92.03W
08/07/2010 BARRON WI NWS STORM SURVEY
DOWNBURST CAUSED EXTENSIVE TREE DAMAGE ONE MILE NORTH
NORTHWEST OF CUMBERLAND INCLUDED SEVERAL LARGE TREES
UPROOTED. ROOF COMPLETELY RIPPED OFF LARGE OUT BUILDING
APPROXIMATELY TWO AND ONE HALF MILES NORTH OF CUMBERLAND.
1157 PM TORNADO 5 NE CUMBERLAND 45.59N 91.95W
08/07/2010 BARRON WI NWS STORM SURVEY
MOST SERIOUS STRUCTURAL DAMAGE INCLUDED A BARN AND GARAGE
DEMOLISHED. EXTENSIVE TREE DAMAGE THROUGH TORNADO PATH
INCLUDING HUNDREDS OF TREES SNAPPED AND UPROOTED.
STRONGEST TREE DAMAGE INCLUDED A FOUR FEET DIAMETER TREE
SNAPPED AND MULTIPLE ONE TO TWO FEET DIAMETER TREES
SNAPPED AND UPROOTED.
&&
DEVINNYSpecial weather statement, Aug 10, 6:39 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 639 PM CDT TUE AUG 10 2010 MNZ053-063-WIZ014-110030- CHISAGO-POLK-WASHINGTON- 639 PM CDT TUE AUG 10 2010 AT 636 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHISAGO CITY. THIS STORM WAS MOVING EAST AT 15 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... LINDSTROM. CENTER CITY. OTISVILLE. SHAFER. OSCEOLA. TAYLORS FALLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 4549 9243 4522 9240 4520 9296 4541 9287 TIME...MOT...LOC 2339Z 265DEG 14KT 4534 9285
Local storm report, Aug 10, 6:56 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
656 PM CDT TUE AUG 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TSTM WND GST LINDSTROM 45.39N 92.84W
08/10/2010 M68 MPH CHISAGO MN TRAINED SPOTTER
ON HIGHWAYS 8 AND 14.
&&
KMESpecial weather statement, Aug 10, 8:00 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
800 PM CDT TUE AUG 10 2010
WIZ014-015-023-025-110200-
BARRON-DUNN-POLK-ST. CROIX-
800 PM CDT TUE AUG 10 2010
AT 758 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF BARRONETT
TO COMSTOCK TO 3 MILES NORTHEAST OF CLEAR LAKE TO 3 MILES SOUTHEAST
OF STAR PRAIRIE. THESE STORMS WERE MOVING EAST AT 20 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CLAYTON.
DEER PARK.
BARRONETT.
CYLON.
FOREST.
HAUGEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4526 9173 4512 9206 4512 9270 4530 9239
4547 9229 4574 9226 4573 9215 4565 9215
4564 9157 4543 9158
TIME...MOT...LOC 0100Z 270DEG 18KT 4563 9206 4545 9206
4527 9221 4516 9247The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 9:29 PM CDT | Areal Flood Advisory | MPX | Anoka, Carver, Dakota, Hennepin, Ramsey, Scott and 1 more | 3 hr |
| Aug 10, 10:54 PM CDT | Flash Flood Warning | MPX | Dakota, Hennepin, Ramsey, Scott, Washington | 3 hr |
| Aug 11, 2:12 PM CDT | Tornado Warning | MPX | Watonwan | 18 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.